RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 8, Pages 47–64 (Mi at6084)  

This article is cited in 5 scientific papers (total in 5 papers)

Topical issue

Detection of the Stability Domains of Nonlinear Hamiltonian Systems

A. B. Batkhin

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: Consideration was given to an algorithm for segregation of the parts of stability domains in the space of parameters of the Hamiltonian linear system to which the Bryuno theorem of formal stability of the nonlinear Hamiltonian system is applicable. The algorithm was illustrated by a five-parameter problem with four degrees of freedom.

Full text: PDF file (1334 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:8, 1269–1283

Bibliographic databases:


Received: 15.01.2013

Citation: A. B. Batkhin, “Detection of the Stability Domains of Nonlinear Hamiltonian Systems”, Avtomat. i Telemekh., 2013, no. 8, 47–64; Autom. Remote Control, 74:8 (2013), 1269–1283

Citation in format AMSBIB
\Bibitem{Bat13}
\by A.~B.~Batkhin
\paper Detection of the Stability Domains of Nonlinear Hamiltonian Systems
\jour Avtomat. i Telemekh.
\yr 2013
\issue 8
\pages 47--64
\mathnet{http://mi.mathnet.ru/at6084}
\elib{http://elibrary.ru/item.asp?id=20206306}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 8
\pages 1269--1283
\crossref{https://doi.org/10.1134/S0005117913080043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323232800004}
\elib{http://elibrary.ru/item.asp?id=20458714}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84882389312}


Linking options:
  • http://mi.mathnet.ru/eng/at6084
  • http://mi.mathnet.ru/eng/at/y2013/i8/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Batkhin, “Granitsa mnozhestva ustoichivosti odnoi mnogoparametricheskoi sistemy Gamiltona”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2014, no. 5(24), 6–23  mathnet
    2. A. B. Batkhin, “Struktura rezonansnogo mnozhestva veschestvennogo mnogochlena”, Preprinty IPM im. M. V. Keldysha, 2016, 029, 23 pp.  mathnet
    3. A. B. Batkhin, “O strukture rezonansnogo mnozhestva veschestvennogo mnogochlena”, Chebyshevskii sb., 17:3 (2016), 5–17  mathnet  elib
    4. A. B. Batkhin, “Rezonansnoe mnozhestvo mnogochlena i problema formalnoi ustoichivosti”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 4(35), 6–24  mathnet  crossref
    5. A. B. Batkhin, “Vychislenie obobschënnogo diskriminanta veschestvennogo mnogochlena”, Preprinty IPM im. M. V. Keldysha, 2017, 088, 40 pp.  mathnet  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:172
    Full text:37
    References:38
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020